# SDR CALA2019031500405

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D52371743200
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE  AT AFT CARGO DOOR OUTER SKIN AFT MID SECTION. A3NB-12-3-6 017 DAMAGE LOCATED AT FR55 BETWEEN BEAM 2 AND 3. DAMAGE CUTOUT DIMENSIONS 2.0"X 1.0". EXTERNAL REPAIR DOUBLER INSTALLED IAW SRM 52-3 2-00-300-006. SUPPLEMENTAL INSPECTIONS REQUIRED IAW SRI 52-32-00-205-005 INSP THRESHOLD 60,000 FC FROM REPAIR EMBODIMENT WITH FH NOT RELEVENT SUBSEQUENT INSP INTERVALS AND INSP METHOD TBD. WORK PERFORMED ON NR 9293390, APPROVED PER SRM SRI AND MUST BE INSPECTED AT 60,000 FLT CYCLES WITH SUBSEQUENT INSPECTIONS TBD. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE ..JF T/A: 60,000 FC ..JF
